# SDR FDEA202010162535

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,458 hours, 27,618 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HV
- Part serial: 320060
- Condition: Failed
- Location: First Officer'S
- Part time: 2,894 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS 728 34-14 5508 16OCT20 VCV OPEN U.  REJECTED TAKE-OFF FOR AIRSPEED DISCREPANCY BETWEEN F/O AND CAPT SIDE.  REPLACED F/O'S PITOT PROBE, REF MM 34-11-15-04.  AMT RVSM M54RV01 EXP 15JUL21-A/C REMAINS RVSM CAPABLE.  SDR INFO: MPN OFF=0851HV, S/N OFF=320060, MANUFACTURER UNKNOWN BY MX.
